Skip to main content Accessibility help
×
×
Home

Hausdorff measure on o-minimal structures

  • A. Fornasiero (a1) and E. Vasquez Rifo (a2)

Abstract

We introduce the Hausdorff measure for definable sets in an o-minimal structure, and prove the Cauchy–Crofton and co-area formulae for the o-minimal Hausdorff measure. We also prove that every definable set can be partitioned into “basic rectifiable sets”, and that the Whitney arc property holds for basic rectifiable sets.

Copyright

References

Hide All
[B004] Berarducci, A. and Otero, M.. An additive measure in o-minimal expansions of fields. The Quarterly Journal of Mathematics, vol. 55 (2004). no. 4. pp. 411419.
[BP98] Baisalov, Y. and Poizat, B., Paires de structures o-minirnales. this Journal, vol. 63 (1998). no. 2, pp. 570578.
[Dries98] van Den Dries, L., Tame topology and o-minimal structures. London Mathematical Society Lecture Note Series, vol. 248, Cambridge University Press. Cambridge. 1998.
[Dries03] van Den Dries, L., Limit sets in o-minimal structures. O-minimal Structures, Proceedings of the RAAG Summer School Lisbon 2003 (Edmundo, M., Richardson, D., and Wilkie, A., editors). Lecture Notes in Real Algebraic and Analytic Geometry, Cuvillier Verlag. 2005.
[Halmos50] Halmos, P. R., Measure Theory, D. Van Nostrand Company, Inc., New York, 1950.
[K92] Kurdyka, K., On a subanalytic stratification satisfying a Whitney property with exponent 1. Real algebraic geometry proceedings (Rennes, 1991). Lecture Notes in Mathematics, vol. 1524, Springer, Berlin, 1992. pp. 316322.
[M09] Maříková, J., The structure on the real field generated by the standard part map on an o-minimal expansion of a real closed field, Israel Journal of Mathematics, vol. 171 (2009), pp. 175195.
[MillerO1] Miller, C., Expansions of dense linear orders with the intermediate value property, this Journal, vol. 66 (2001). no. 4. pp. 17831790.
[Morgan88] Morgan, F., Geometric measure theory, Academic Press Inc., 1988. An introduction to Federer's book by the same title.
[P08] Pawłucki, W., Lipschitz cell decomposition in o-minimal structures. I, Illinois Journal of Mathematics, vol. 52 (2008). no. 3, pp. 10451063.
[PW06] Pila, J. and Wilkie, A. J., The rational points of a definable set, Duke Mathematical Journal. vol. 133 (2006), no. 3, pp. 591616.
[VR06] Rifo, E. Vasquez, Geometric partitions of definable sets, Ph.D. thesis, The University of Wisconsin-Madison, 08 2006.
[W00] Warner, F., Foundations of differentiable manifolds and lie groups. Springer-Verlag, 2000.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed